# SDR 08FDEA01613

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,557 hours, 13,324 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR NR 4 LOWER JAMB SUPPORT FITTING 'B' HOLE FOUND CRACK AT 1 O'CLOCK POSITION.  MAIN DECK CARGO DOOR NR 4 LOWER JAMB CRACKED SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
